# SDR SWAA020072

- Difficulty date: January 11, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 43,017 hours, 40,886 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 1 L/E SLAT DELAMINATED APPROX 2 INCH SQUARE ON TOP OTBD T/E.  REPAIRED L/E SLAT PER SRM.
